Diffusions quantiques (exposé en 3 parties)
Séminaire de probabilités de Strasbourg, Volume 24 (1990), p. 370-396
@article{SPS_1990__24__370_0,
     author = {Meyer, Paul-Andr\'e},
     title = {Diffusions quantiques (expos\'e en 3 parties)},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {24},
     year = {1990},
     pages = {370-396},
     mrnumber = {1071553},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1990__24__370_0}
}
Diffusions quantiques (exposé en 3 parties). Séminaire de probabilités de Strasbourg, Volume 24 (1990) pp. 370-396. http://www.numdam.org/item/SPS_1990__24__370_0/

[1] Accardi (L.), Frigerio (A.), Lewis (J.). Quantum Stochastic Processes. Proc. RIMS Kyoto, 18, 1982, p. 97-133. | MR 660823 | Zbl 0498.60099

[2] Evans (M.P.) et Hudson (R.L.). Perturbation of Quantum diffusions, Preprint, University of Nottingham, 1988. | MR 1067276

[3] Hu (Y.Z.), Meyer (P.A.). Sém. Prob. XXII, Lect. Notes in M. 1321, p. 61. Springer 1988. | MR 960506

[4] Sauvageot (J.L.). Tangent bimodule and locality for dissipative operators in C*-algebras, Prépublication, Laboratoire de Probabilités, Paris VI, 1988. Pour rédiger cet exposé, nous avons surtout utilisé la thèse (non publiée) de M.P. EVANS, "Quantum Diffusions". | MR 1019584

[1] Applebaum (T.). Quantum Diffusions on Involutive Algebras. Proc. of the 1988 Heidelberg Conf. on Quantum Probability. A paraître. | Zbl 0734.46044

[2] Applebaum (T.). The Quantum Theory of Classical Diffusions on Riemannian Manifolds. A paraître

[3] Evans (M.P.). Existence of Quantum Diffusions. Prob. Th. Rel. Fields (ZW), 81,1989, p.473-483. | MR 995806 | Zbl 0667.60060

[4] Evans (M.P.) et Hudson (R.L.). Multidimensional quantum diffusions. Quantum Probability and Applications III, LN 1303, Springer 1988. | MR 985812 | Zbl 0648.46056

[5] Evans (M.P.) et Hudson (R.L.). Perturbations of quantum diffusions. Proc. London Math. Soc., à paraître. | Zbl 0719.60083

[6] Mohari (A.) and Sinha (K.B.). Quantum stochastic flows with infinite degrees of freedom and countable state Markov chains. Preprint, Indian Statistical Institute, Delhi, 1989. A paraître dans Sankhya. | MR 1176275